# SDR ASAA2017060320941

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 4,998 hours, 1,592 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT CABIN HOT ROW 6-17, ADJUSTMENT ON TEMP SELECTOR DID NOT WORK. QRH FOLLOWED. TRIM AIR TURNED OFF THEN CABIN TEMP STABILIZED. LEFT TRIM AIR SW OFF.  ACFT GROUNDED. PACK FLOW TEMP CONTROLLER BITE TEST DONE IAW AMM 21-61-00-740-801-002. BITE TEST GOOD. CABIN TEMP SENSOR FILTER CLOGGED. FILTER REMOVED AND REPLACED IAW AMM 21-61-06. NO HISTORY PAST 30 DAYS.
